# SDR DXTA2024120501358

- Difficulty date: December 1, 2024
- Submitted: December 5, 2024
- Operation: Air carrier
- Aircraft: N141QS
- Make and model: Bombdr BD7001A10
- Aircraft serial: 9479
- Aircraft time: 12,421 hours, 4,459 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: TX
- How discovered: V
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CABIN POWER (60 HZ): ON TAXI IN AND AFTER ENGINE SHUTDOWN A BURNING ELECTRICAL SMELL CAME FROM THE CABIN.  THE SMELL WAS STRONGEST IN THE AFT LAV AREA WITH VISABLE SMOKE. THE SMELL AND SMOKE DISSIPATED ONCE CABIN POWER WAS TURNED OFF AND EVEN MORE AFTER THE APU WAS SHUT DOWN.   ACM WHEEL IS SEIZED,FOUND SMELL IS LOCALIZED AT THE TURBINE AND UNABLE TO ROTATE.  BELLOWS ON ACM IS DETERIORATED AND BROKE IN HALF.
